# SDR FDEA201407081658

- Difficulty date: July 8, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 38,026 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781591206
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 25 - 27 Y1456 SEAT TRACK CHAFED.  REPAIRED SEAT TRACK PER A300-600 SRM53-10-16 PARA 10 FIG 208.  THIS REPAIR IS CATEGORY "A".  MAJOR REPAIR IAW GMM6-2-100.
